# SDR GTIA030942

- Difficulty date: October 22, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CALL SYSTEM C/B POPS WHEN ANY CALL BUTTON PRESSED.  UNSCHEDULED CHANGE OF A/C EN ROUTE.  (M)
